# SDR CA110119004

- Difficulty date: January 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 9,849 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210310
- Condition: Failed
- Location: Prop
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT CARRIED OUT A NORMAL TAKEOFF ON FIRST FLIGHT OF THE DAY. AFTER TAKEOFF, THE PROPELLER WENT TO 104 PERCENT NP AND THE CREW NOTED THAT THE PROPELLER COULD NOT BE SLOWED DOWN WITH THE PROP LEVER.  THEY TURNED BACK AND CARRIED OUT A NORMAL LANDING, GROUND RUN PRODUCED THE SAME FAULT.   REPLACED THE GOVERNOR AND NOTED SOME METAL ON THE SCREEN THAT IS INTEGRAL WITH THE GASKET.  A METAL IN OIL INSP WAS CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE. THE AMO THAT IS REPAIRING THE GOVERNOR NOTED THERE WAS SIGNIFCANT DAMAGE INSIDE AND IT WAS DIFFICULT TO PULL IT APART.
